ETHICON INC. SFXSPI PDS+ UNI VIO 6IN 0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1B406 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/11/2025.H6 component code: g07002 - pending evaluation of returned device.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: please be aware that lot number provided (105ubt) corresponds to product code sxpp1b406, not vcpb725d as originally reported.Additionally, note- (b)(4) states that correct product code is 105u8t, please be aware that this product code does not exist.Can you please verify which is the correct product code and lot number for this event? unk.Please confirm the lot number (105ubt) 105ubt.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) - (b)(6).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.The device has been received at (b)(4) and will be shipped.Please check rmao.Tracking number:(b)(4).A device has been received; however, it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on an unknown date and suture was used.It was reported this product was used for an emergency c-section, two needle-sutures out of eight were detached immediately.It was a control release needle.Another product was used to complete the case.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h3, h6.Investigation summary: the product was returned to ethicon for evaluation.One empty open foil, one paper lid, one dispensed suture and one winding former with eight detached needles and one partially dispensed suture were received for analysis.Product code sxpp1b406.Upon visual inspection of the returned sample, the swage and attachment area were noted to be as expected.The barrel holes were examined under magnification, and no suture remnant was observed.In addition, during the inspection marks by surgical instrument were noted.The sutures were examined, and the insertion marks were observed to be as expected.The force used to detach the needles from the sutures could not be determined.Given the current condition of the returned sample, it is not possible to determine the potential cause of the reported event.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.No conclusion could be reached as to what caused the reported complaint.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.